Numark Dispersible Aspirin 75mg Tablets (Pack of 28) (P)(A)

Regular price
£1.50
Regular price
£2.40
Sale price
£1.50
We have more than 10 in stock
Description

Numark Dispersible Aspirin 75mg Tablets

Aspirin is an antiplatelet agent that helps prevent your blood cells sticking together and forming a clot.

Numark dispersible aspirin tablets provide a daily low-dose of aspirin which is known to thin the blood.

It helps to prevent blood clots in people who have had a stroke, heart attacks and strokes, also or can be used after bypass surgery. 

Each coated tablet contains Aspirin 75 mg.

  • Helps to prevent heart attacks and strokes
  • Dissolves in water
  • Lowers likelihood of blood clots
  • Assists proper blood circulation
  • Suitable for those who have undergone bypass surgery

Your doctor may recommend this medicine if you've ever experienced a stroke or a heart attack.

Aspirin in low doses makes the blood less sticky which can help to prevent recurring heart attacks or strokes.  A heart attack or stroke occurs when blood clots too quickly and blocks the artery, stopping the heart from effectively pumping blood around the body.

Side Effects

Like all medicines, aspirin can cause side effects, although not everybody gets them.

Common side effects:

  • Indigestion
  • Increased tendency for bleeding

Uncommon side effects

Allergic Reactions:

  • Hives
  • Runny noses
  • Breathing difficulty

Rare side effects:

  • Severe bleeding in the stomach or intestines, brain haemorrhage, altered number of blood cells
  • Nausea and vomiting
  • Cramps in the lower respiratory tract, asthma attack
  • Inflammation in the blood vessels
  • Bruising with purple spots

If you notice a side effect, stop using and speak to a doctor or our Rightdose pharmacist as soon as possible.

Storage:

  • Do not store above 25ºC.
  • Store in the original package. 

Keep out of the reach and sight of children.

Warnings

Do not take it if you are allergic to any of the ingredients or if you suffer from asthma, have a stomach ulcer, a history of stomach ulcers or indigestion, or are taking other blood thinning drugs.

  • Talk to your doctor before taking this medicine if you are pregnant.
  • Do not take it if you are breastfeeding.
  • Do not exceed the stated dose.
  • Do not store above 25 °C.
  • Store in the original container and keep tightly closed.
  • Keep out of reach of children.
  • Not suitable for children under 16, unless advised by a doctor.

Ingredients:

Active ingredients:

  • Aspirin PH.Eur. 75mg.

Other ingredients:

  • Calcium Carbonate, Starch, Lactose, Citric Acid Anhydrous, Talc, Sodium Saccharin, Sodium Lauryl Sulphate.